# SDR A6WA200540142

- Difficulty date: April 6, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR AFT DRAG ANGLE CRACKED .7 INCHES LONG AT SUPPORT CABLE PULLEY.  (M)
